# SDR REXA2017011200039

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 7,303 hours, 4,977 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT G-SWITCH WILL NOT WORK. R&R ELT MAIN ASSY IAW AMM 25-62-02.
